# SDR SWAA2016072554222

- Difficulty date: July 22, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 62,484 hours, 49,410 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 33007507
- Part serial: 34716B1
- Condition: Faulty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY APU FIRE ALARM AND LIGHT CAME ON DURING CLIMB PERFORMED CHECKLIST FIRED BOTTLE DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  R & R APU FIRE DETECTOR ELEMENT IAW AMM.
